# SDR ORJA98249

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON SEVERAL AFT CARGO TRACK FLOORBOARD ATTACH POINTS UNDER NUT CLIPS, LEFT AND RIGHT SIDES, FUEL LENGTH OF TRACKS.  REPLACED IAW MD80/DC9 SRM 51-10-3, 51-10-4, 53-04, 53-05 AND 53-05-01.  (M)
